TITLE

Anal ulceration in a young man

AUTHOR(S)
J D Zeitoun
PUB. DATE
March 2009
SOURCE
Gut;Mar2009, Vol. 58 Issue 3, p403
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
36473402

 

Related Articles

  • ask the doctor: dr christian jessen.  // Gay Times (09506101);Feb2006, Issue 329, p141 

    The article gives advice to a gay man who has not had anal sex since he received a double diagnosis of rectal ulcerative colitis and a papillomavirus infection in the anus. It offers a background on ulcerative colitis. It explains the danger of anal intraepithelial neoplasia. It offers tips on...

  • pederast.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1726 

    A definition of the term "pederast," which refers to a man who indulges in anal intercourse with young boys, is presented.

  • pederasty.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1726 

    A definition of the term "pederasty," which refers to anal intercourse between a man and a young boy, is presented.

  • Endoscopically assisted transanal division of pouch septum after ileal pouch-anal anastomosis for ulcerative colitis. Poola, V. P.; Holubar, S. D.; Dozois, E. J. // Techniques in Coloproctology;Jun2009, Vol. 13 Issue 2, p183 

    The article highlights the case of a 49-year-old man with ulcerative colitis. The man was detected to have filling defect in his pouch's mid portion before anastomosis as revealed by a pouchogram. Illustrations showing the division of pouch septum after the anastomosis of ileal pouch-anal for...

  • Nicorandil.  // Reactions Weekly;11/13/2010, Issue 1327, p28 

    The article describes a case of peri-anal ulceration and life-threatening rectal bleeding in a 75-year-old man with ischaemic heart disease during treatment with nicorandil.

  • Nicorandil.  // Reactions Weekly;1/15/2011, Issue 1334, p34 

    The article describes the case of a 74-year-old man who developed anal ulceration while receiving treatment with nicorandil, referencing a study published in the November 2010 issue of the "Gastroenterologie Clinique et Biologigue."

  • Anal canal adenocarcinoma in a patient with psoriasis treated with etanercept. Bei-Bei Yang; Xiao-Yong Man; Min Zheng; Yang, Bei-Bei; Man, Xiao-Yong; Zheng, Min // Indian Journal of Dermatology, Venereology & Leprology;Jan/Feb2016, Vol. 82 Issue 1, p103 

    The article presents a study of anal canal adenocarcinoma in a 58-year-old man diagnosed with psoriasis and treated with etanercept. Clinical examination of the anus and rectum revealed an irregular ulcerated lesion proximal to the anal margin, which was confirmed as a moderately differentiated...

  • Nicorandil.  // Reactions Weekly;11/10/2007, Issue 1177, p21 

    The article describes the case of a 73-year-old man who developed anal ulceration during treatment with nicorandil. Twice a day, the patient was receiving 30 mg of nicorandil, aspirin, atenolol, amlodipine, simvastatin, allopurinol and gliclazide. The patient was admitted with a 1-year history...

  • Nicorandil.  // Reactions Weekly;1/6/2007, Issue 1133, p19 

    The article discusses the case of a 71-year-old man who developed anal ulceration after receiving nicorandil. He underwent biopsy after two years and it revealed a granulation tissue with non-specific chronic inflammation. The drug was discontinued and the ulcers have completely healed after...

  • Mercaptopurine.  // Reactions Weekly;12/18/2010, Issue 1332, p27 

    The article describes the case of a young man with ulcerative colitis who developed eruptive melanocytic nevi following mercaptopurine therapy.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics